# SDR REXA2013012100170

- Difficulty date: January 21, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 9,985 hours, 7,059 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Indicator
- Condition: Tripped
- Location: Slat Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3604 (ATL  TO ALB) RECEIVED SLATS FAIL MESSAGE ON APPROACH INTO ALB.  AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED SAFELY.  VERIFIED DISCREPANCY, FOUND RIGHT SLAT 3-1 ACTUATOR TRIP INDICATOR TRIPPED, RESET TRIP INDICATOR  IAW CRJ900 AMM 27-81-09.  PERFORMED OPS CHECK OF THE SLATS & FLAP SYSTEM IAW CRJ900 AMM 27-50-00.  OPS TEST GOOD AT THIS TIME.  RIGHT SLAT ACTUATOR AT TRACK 3-1 PER MOC AUTH # 01431 (R.E.).  AIRCRAFT OK FOR SERVICE.
